Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("2 ORDER EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 53

  • Page / 3

Export

Selection :

  • and

AZ OPERATORTEST EGY MASODRENDU DIFFERENCIALEGYENLETEROL = EQUATION DIFFERENTIELLE D'ORDRE 2 DU CHAMP OPERATEURTAMAS F; PAL K.1981; MAT. LAPOK; ISSN 0025-519X; HUN; DA. 1981; VOL. 29; NO 1-3; PP. 149-156; ABS. ENG/RUS; BIBL. 3 REF.Article

INDEPENDANCE ALGEBRIQUE DES SOLUTIONS DIFFERENTIELLES DU SECOND ORDRE = ALGEBRAIC INDEPENDENCE OF SECOND ORDER DIFFERENTIEL SOLUTIONSBRESTOVSKI MICHEL.1982; ; FRA; DA. 1982; 44 P.; 30 CM; BIBL. 18 REF.; TH. 3E CYCLE: MATH./PARIS 6/1982Thesis

SUR L'UNICITE DU PROLONGEMENT DES SOLUTIONS DES EQUATIONS ELLIPTIQUES DEGENEREESWATANABE K.1982; TOHOKU MATH. J.; ISSN 0040-8735; JPN; DA. 1982; VOL. 34; NO 2; PP. 239-249; BIBL. 7 REF.Article

COMPARISON RESULTS FOR RELATED PROPERLY AND IMPROPERLY POSED CAUCHY PROBLEMS FOR SECOND-ORDER OPERATOR EQUATIONSAMES KA.1982; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1982; VOL. 44; NO 3; PP. 383-399; BIBL. 8 REF.Article

ON THE TRANSFORMATION THEORY OF ORDINARY SECOND-ORDER LINEAR SYMMETRIC DIFFERENTIAL EXPRESSIONSEVERITT WN.1982; CZECH. MATH. J.; ISSN 0011-4642; CSK; DA. 1982; VOL. 32; NO 2; PP. 275-306; BIBL. 31 REF.Article

THEORIE DE GALOIS DES EQUATIONS DIFFERENTIELLES LINEAIRES HOMOGENES DU SECOND ORDRE A SOLUTIONS ALGEBRIQUES = GALOIS THEORY OF SECOND-ORDER HOMOGENEOUS LINEAR DIFFERENTIAL EQUATIONS WITH ALGEBRAIC SOLUTIONSMOREAU D'HALLUIN CHANTAL; GAULTIER DE KERMOAL MARIE CLAIRE.1982; ; FRA; DA. 1982; 141 P.; 30 CM; BIBL. 12 REF.; TH. 3E CYCLE: MATH./LILLE 1/1982/975-976Thesis

A PERTURBATION THEORY FOR ABSTRACT EVOLUTION EQUATIONS OF SECOND ORDERWATANABE M.1982; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1982; VOL. 58; NO 4; PP. 143-146; BIBL. 7 REF.Article

GENERAL SOLUTIONS OF NONLINEAR EQUATIONS IN THE GEOMETRIC THEORY OF THE RELATIVISTIC STRINGBARBASHOV BM; NESTERENKO VV; CHERVYAKOV AM et al.1982; COMMUN. MATH. PHYS.; ISSN 0010-3616; DEU; DA. 1982; VOL. 84; NO 4; PP. 471-481; BIBL. 22 REF.Article

OSCILLATION OF SECOND-ORDER HYPERBOLIC EQUATIONS WITH NON INTEGRABLE COEFFICIENTSWU TEH HSIANG; MAN KAM KWONE.1982; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1982; VOL. 91; NO 3-4; PP. 305-313; BIBL. 8 REF.Article

THE NUMERICAL SOLUTIONS OF INTERFACE PROBLEMS BY INFINITE ELEMENT METHODHAN H.1982; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1982; VOL. 39; NO 1; PP. 39-50; BIBL. 9 REF.Article

THE TWO-DIMENSIONAL EIGENVALUE RANGE AND EXTREMAL EIGENVALUE PROBLEMSWILLNER BE; MAHAR TJ.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 4; PP. 621-631; BIBL. 5 REF.Article

TURNING-POINT CONNECTION AT CLOSE QUARTERSPAINTER JF; MEYER RE.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 4; PP. 541-554; BIBL. 12 REF.Article

A ONE-STEP METHOD OF ORDER 10 FOR Y''=F(X,Y)HAIRER E.1982; IMA J. NUMER. ANAL.; ISSN 0272-4979; GBR; DA. 1982; VOL. 2; NO 1; PP. 83-94; BIBL. 7 REF.Article

UEBER DIE VERTEILUNG STATIONAERER NULLSTELLEN DER LOESUNGEN LINEARER HOMOGENER ELLIPTISCHER DIFFERENTIAL-GLEICHUNGEN ZWEITER ORDNUNG = SUR LA DISTRIBUTION DES ZEROS STATIONNAIRES DES SOLUTIONS DES EQUATIONS DIFFERENTIELLES ELLIPTIQUES HOMOGENES LINEAIRES D'ORDRE 2WARSTAT B.1981; WISS. Z.-MARTIN-LUTHER-UNIV. HALLE WITTENB., MATH.-NAT. WISS. REIHE; ISSN 0138-1504; DDR; DA. 1981; VOL. 30; NO 5; PP. 25-27; BIBL. 4 REF.Article

EXISTENCE AND UNIQUENESS FOR AN EQUATION OF MIXED TYPE IN A RECTANGLEAZIZ AK; BELL JB; SCHNEIDER M et al.1982; MATH. METHODS APPL. SCI.; ISSN 507121; DEU; DA. 1982; VOL. 4; NO 3; PP. 307-316; BIBL. 10 REF.Article

HIGH ORDER METHODS FOR THE NUMERICAL SOLUTION OF TWO-POINT BOUNDARY VALUE PROBLEMSCASH JR; SINGHAL A.1982; BIT (NORD. TIDSK. INF-BEHANDL.); ISSN 0006-3835; SWE; DA. 1982; VOL. 22; NO 2; PP. 184-199; BIBL. 19 REF.Article

SECOND ORDER ABSTRACT DIFFERENTIAL EQUATIONS WITH SINGULAR COEFFICIENTSBERNARDI ML.1982; ANN. MAT. PURA APPL.; ISSN 0373-3114; ITA; DA. 1982; VOL. 130; PP. 257-286; BIBL. 17 REF.Article

BOUNDARY MEASURES OF SOLUTIONS OF PARTIAL DIFFERENTIAL EQUATIONSWATSON NA.1982; MATHEMATIKA; ISSN 0025-5793; GBR; DA. 1982; VOL. 29; NO 57; PART. 1; PP. 67-82; BIBL. 5 REF.Article

ON THE BOUNDEDNESS OF SOLUTIONS AND THE ATTRACTIVITY PROPERTIES FOR NONLINEAR SECOND-ORDER DIFFERENTIAL EQUATIONSYAMAMOTO M; SAKATA S.1982; MATH. JPN.; ISSN 0025-5513; JPN; DA. 1982; VOL. 27; NO 2; PP. 231-251; BIBL. 15 REF.Article

AN EIGENFUNCTION EXPANSION ASSOCIATED WITH A TWO-PARAMETER SYSTEM OF DIFFERENTIAL EQUATIONS. IIFAIERMAN M.1982; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1982; VOL. 92; NO 1-2; PP. 87-93; BIBL. 5 REF.Article

BOUNDEDNESS AND INTEGRABILITY PROPERTIES OF WEAK SOLUTIONS OF QUASILINEAR ELLIPTIC SYSTEMSMEIER M.1982; J. REINE ANGEW. MATH.; ISSN 0075-4102; DEU; DA. 1982; VOL. 333; PP. 191-220; BIBL. 30 REF.Article

ON THE OSCILLATION AND NONOSCILLATION OF SECOND ORDER SUBLINEAR EQUATIONSMAN KAM KWONG; WONG JSW.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 85; NO 4; PP. 547-551; BIBL. 3 REF.Article

OPTIMAL LOWER BOUNDS FOR THE SPECTRUM OF A SECOND ORDER LINEAR DIFFERENTIAL EQUATION WITH A P-INTEGRABLE COEFFICIENTWELING EJM.1982; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1982; VOL. 92; NO 1-2; PP. 95-101; BIBL. 5 REF.Article

A LERAY-SCHAUDER TECHNIQUE FOR THE INVESTIGATION OF PERIODIC SOLUTIONS OF THE EQUATION X"+X+MU X2=EPSILON COSOMEGA T (EPSILON NON=0)EZEILO JOC.1982; ACTA MATH. ACAD. SCI. HUNG.; ISSN 0001-5954; HUN; DA. 1982; VOL. 39; NO 1-3; PP. 59-63; BIBL. 6 REF.Article

APPROXIMATE SOLUTIONS OF SINGULAR PERTURBATION PROBLEMS WITH A TURNING POINTNIIJIMA K.1981; FUNKC. EKVACIOJ; ISSN 0532-8721; JPN; DA. 1981; VOL. 24; NO 3; PP. 259-280; BIBL. 4 REF.Article

  • Page / 3